# SDR 2001FA0000666

- Difficulty date: December 4, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N66BL
- Make and model: Piper PA-34-200
- Aircraft serial: 347250285
- Engine: Lyc IO360A1A
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 95554000
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF 100 HOUR INSPECTION AND COMPLIANCE WITH AD.  DURING GEAR RETRACTION NOTICED MOVEMENT OF NOSE GEAR SUPPORT CENTER ATTACH BOLT.  AFTER INVESTIGATION AND INSTALLATION OF ACCESS PANEL ON BELLY OF AIRCRAFT FOUND BRACKET PART 95554-000 LOOSE AND WORN EXCESSIVELY INSTALLED NEW FACTORY PARTS.  AIRCRAFT TOTAL TIME 9750.2
